A functionalistic interpretation of mathematics (Book, 1941) [WorldCat.org]
skip to content
A functionalistic interpretation of mathematics Preview this item
ClosePreview this item
Checking...

A functionalistic interpretation of mathematics

Author: Laurence J Lafleur
Publisher: New York 1941.
Edition/Format:   Print book : English
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Laurence J Lafleur
OCLC Number: 890498849
Notes: "Reprinted from Scripta mathematica, vol. VIII, no. 1, March 1941."
Description: 7 unnumbered pages ; 25 cm
Other Titles: Scripta mathematica
Responsibility: by Laurence J. LaFleur.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.